# SDR FDEA201305291125

- Difficulty date: May 29, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R3 DOOR FWD JAMB LOWER WEB BS 1256 FOUND CRACKED.  REPAIRED IAW SRM 53-40-15, FIGURE 201, REPAIR 3, REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
